Title of article :
Exponential B-spline collocation method for self-adjoint singularly perturbed boundary value problems Original Research Article
Author/Authors :
S. Chandra Sekhara Rao، نويسنده , , Mukesh Kumar، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
10
From page :
1572
To page :
1581
Abstract :
We present an exponential B-spline collocation method for self-adjoint singularly perturbed boundary value problem. The convergence analysis is given and the method is shown to have second order uniform convergence. Numerical experiments are conducted to demonstrate the efficiency of the method.
Journal title :
Applied Numerical Mathematics
Serial Year :
2008
Journal title :
Applied Numerical Mathematics
Record number :
942856
Link To Document :
بازگشت